Title: A recursive approach to mortality-linked derivative pricing
Authors: Shang, Zhaoning ×
Goovaerts, Marc
Dhaene, Jan #
Issue Date: 2011
Series Title: Insurance: Mathematics & Economics vol:49 issue:2 pages:240-248
Abstract: In this paper, we develop a recursive method to derive an exact numerical and nearly analytical representation of the Laplace transform of the transition density function with respect to the time variable for time-homogeneous diffusion processes. We further apply this recursion algorithm to the
pricing of mortality-linked derivatives. Given an arbitrary stochastic future lifetime T, the probability distribution function of the present value of a cash flow depending on T can be approximated by a mixture of exponentials, based on Jacobi polynomial expansions. In case of mortality-linked derivative pricing, the required Laplace inversion can be avoided by introducing this mixture of exponentials as an
approximation of the distribution of the survival time T in the recursion scheme. This approximation significantly improves the efficiency of the algorithm.
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
ARecursiveApproach.pdf Published 540KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science